The Cause Of The Skin Often Appears A Blister Rash Without Cause?

Illustration of The Cause Of The Skin Often Appears A Blister Rash Without Cause?
Illustration: The Cause Of The Skin Often Appears A Blister Rash Without Cause? img.medscapestatic.com

want to ask how come my skin suddenly blisters on its own sometimes on the neck, hands, back, what is the cause and what is the solution r nthank you

1 Answer:

Hi Zikwan,


Thank you for asking HealthReplies.com.

The sudden appearance of a blistered rash on the skin can be due to many factors. Need to clarify, what is the exact size of the blister rash? Is it filled with pus or is it just clear fluid? Is it itching, painful, or other complaints?


Here are some possible causes of blister rash:

Skin infections, for example:


Shingles (shingles)
Impetigo
Erysipelas

Cutaneous Candidiasis

Miliaria (prickly heat)


Burns

Contact dermatitis (skin inflammation due to contact with an allergenic or irritating substance)
Drug eruptions, and so on

You need to have your condition checked directly to a doctor or dermatologist considering that your complaint has spread quite widely to other parts of the body, such as the neck, hands, and back. By in-person inspection, doctors generally have succeeded in identifying the exact cause of the blister rash along with the best treatment. Alternatively, the doctor may perform further examinations, such as allergy tests or also taking a sample of skin tissue from the blister rash that appears to be examined microscopically.


Meanwhile:

Avoid handling the blister rash excessively with dirty hands
Do not provide treatment or drugs carelessly
Use clean, dry clothes
Take a shower properly, not rubbing excessively the rash that appears
Not exchanging towels or clothes with other people

Hope it helps ..

dr. Nadia Nurotul Fuadah

: by

Related Question

Medication To Treat Colds, Coughs And Headaches?

Medication To Treat Colds, Coughs And Headaches?

(11 months ago)

so, just like this, i am a teenager and i often have flu cough and dizzy, and my school doctor give me 3: solathim, dexaharsen, and loratadin, i read some of functions and i have c... Read more

Do Slimming Drugs Have An Effect On Mr.p?

Do Slimming Drugs Have An Effect On Mr.p?

(1 year ago)

Hello, I want to ask, these past 3 days I feel mr.p is currently very difficult for an erection, even if he has only a short eruption and then sluggish again, and yesterday I was t... Read more

Left Ear Pain Like Prickling?

Left Ear Pain Like Prickling?

(12 months ago)

Hello, good afternoon. I am Alyya 21 years old. These past few days my left ear has been aching, like being pricked. There are no other symptoms, just pain like a stab that causes ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *